Biblio

13 resultats trouvés
Filtres: Auteur est Mohamed Belhaj  [Clear All Filters]
2019
Group targeting under networked synergiesJournal articleMohamed Belhaj et Frédéric Deroian, Games and Economic Behavior, Volume 118, Issue C, pp. 29-46, 2019
2018
Targeting the key player: An incentive-based approachJournal articleMohamed Belhaj et Frédéric Deroian, Journal of Mathematical Economics, Volume 79, Issue C, pp. 57-64, 2018
2016
Efficient networks in games with local complementaritiesJournal articleMohamed Belhaj, Sebastian Bervoets et Frédéric Deroian, Theoretical Economics, Volume 11, Issue 1, pp. 357–380, 2016
2014
Competing Activities in Social NetworksJournal articleMohamed Belhaj et Frédéric Deroian, The B.E. Journal of Economic Analysis & Policy, Volume 14, Issue 4, pp. 36, 2014
Network games under strategic complementaritiesJournal articleMohamed Belhaj, Yann Bramoullé et Frédéric Deroian, Games and Economic Behavior, Volume 88, Issue C, pp. 310-319, 2014
Risk-Taking and Risk-Sharing Incentives under Moral HazardJournal articleMohamed Belhaj, Renaud Bourlès et Frédéric Deroian, American Economic Journal: Microeconomics, Volume 6, Issue 1, pp. 58-90, 2014
2013
Strategic interaction and aggregate incentivesJournal articleMohamed Belhaj et Frédéric Deroian, Journal of Mathematical Economics, Volume 49, Issue 3, pp. 183-188, 2013
2012
Comments on ‘On Optimal Dividend Payouts Under Jump-Diffusion Risk Processes‘Journal articleMohamed Belhaj, Stochastic models, Volume 28, Issue 1, pp. 185-186, 2012
Risk taking under heterogenous revenue sharingJournal articleMohamed Belhaj et Frédéric Deroian, Journal of Development Economics, Volume 98, Issue 2, pp. 192-202, 2012
2011
Excess capital, operational disaster risk, and capital requirements for banksJournal articleMohamed Belhaj, Quantitative Finance, Volume 11, Issue 5, pp. 653-661, 2011
2010
Endogenous effort in communication networks under strategic complementarityJournal articleMohamed Belhaj et Frédéric Deroian, International Journal of Game Theory, Volume 39, Issue 3, pp. 391-408, 2010
Optimal Dividend Payments when Cash Reserves Follow a Jump-Diffusion ProcessJournal articleMohamed Belhaj, Mathematical Finance, Volume 20, Issue 2, pp. 313-325, 2010
2009
Optimal Investment under Credit ConstraintsJournal articleMohamed Belhaj et Bertrand Djembissi, Annals of Economics and Statistics, Issue 93-94, pp. 259-277, 2009